CSpace
具有临界两点异宿环的二次系统
胡锐; 冯贝叶
2001
Source Publication应用数学学报
ISSN0254-3079
Volume024Issue:004Pages:481
Abstract本文给出二次系统存在临界两点异宿环的充要条件,并证明二次系统的临界两点异宿环必由双曲线的一支和直线或由椭圆和直线构成,其内部的奇点必是中心。推广所研究的这种系统,本文对1中提出的一个公开问题也给出了解答。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39794
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
胡锐,冯贝叶. 具有临界两点异宿环的二次系统[J]. 应用数学学报,2001,024(004):481.
APA 胡锐,&冯贝叶.(2001).具有临界两点异宿环的二次系统.应用数学学报,024(004),481.
MLA 胡锐,et al."具有临界两点异宿环的二次系统".应用数学学报 024.004(2001):481.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[胡锐]'s Articles
[冯贝叶]'s Articles
Baidu academic
Similar articles in Baidu academic
[胡锐]'s Articles
[冯贝叶]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[胡锐]'s Articles
[冯贝叶]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.